Recognizing Berge graphs

Chudnovsky, M, Cornuejols, G, Liu, X, Seymour, P and Vuskovic, K (2005) Recognizing Berge graphs. Combinatorica, 25 (2). 143 - 186 . ISSN 0209-9683

Abstract

Metadata

Authors/Creators:
  • Chudnovsky, M
  • Cornuejols, G
  • Liu, X
  • Seymour, P
  • Vuskovic, K
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Jun 2012 14:39
Last Modified: 16 Sep 2016 14:18
Published Version: http://dx.doi.org/10.1007/s00493-005-0012-8
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00493-005-0012-8

Share / Export

Statistics